Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Closed geodesics on Riemann surfaces


Author: Troels Jørgensen
Journal: Proc. Amer. Math. Soc. 72 (1978), 140-142
MSC: Primary 53A35; Secondary 30Fxx
DOI: https://doi.org/10.1090/S0002-9939-1978-0503548-2
MathSciNet review: 503548
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: This note deals with an elementary property of closed geodesics on surfaces with a complete metric of constant negative curvature.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A35, 30Fxx

Retrieve articles in all journals with MSC: 53A35, 30Fxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0503548-2
Article copyright: © Copyright 1978 American Mathematical Society